# SDR UATA201910140001

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: LN93614C46L4653
- Condition: Frayed
- Location: Rudder
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER CABLE FRAYED WITH BROKEN STRANDS.  REPLACED CABLE ASSEMBLY WITH NEW.
